# SDR SWAA064936

- Difficulty date: December 14, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 31,315 hours, 18,744 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Sensor
- Part number: 0861FL1
- Condition: Faulty
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRTURN BACK, CLIMBING THRU FL 250, NR 1 IAS DISAGREE LIGHT ILLUMINATED WITH FLUCTUATIONS IN AIRSPEED AND ALTITUDE.  REMOVED AND REPLACED ADM SENSOR PER MM.
